Vol. 15, issue 02, article # 3

pdf Gavrilovich A. B. A new method to allow for the refraction in radiative transfer equation within the model of spherical atmosphere. // Atmospheric and oceanic optics. 2002. V. 15. No. 02. P. 130-134.
Copy the reference to clipboard
Abstract:

A new method is proposed to allow for the refraction in the equation of radiation transfer through the atmosphere. The method is based on deformation of the spherical coordinate system in accordance with the spatial distribution of the refractive index. It is shown that in the deformed coordinate system the differential operator of the transfer equation that allows for the refraction takes a simpler form corresponding to the rectilinear propagation of light and contains no refraction terms. The result obtained simplifies formulation of the problems of the radiation transfer theory for a refractive spherical atmosphere.

Back